# SDR UALA2010080402834

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 79,118 hours, 12,750 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 2828001011
- Part serial: 1939
- Condition: Faulty
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C HYD SYS MAINT STATUS MSG CAME ON SHORT FINAL.  OPERATED C1 AND C2 PUMPS ONE AT A TIME. C2 ONLY PUTTING OUT 2510 PSI. SHOULD BE 2800-3200 PSI.  DEFERRED FOR NO TIME. AIR DRIVEN PUMP & C1 PUMP OK. REPLACED C HYD SYS C2 ACMP, NO HELP. SUSPECT PRESS TRANSMITTER SWITCH. PERFORMED CTR SYS INTERNAL LEAKAGE CHECK FOUND INBD AILERON WITH HEAVY CURRENT DRAW, CAPPED LT INBD PCA AND HAD NORMAL CURRENT DRAW COMPARED WITH C-1. REMOVED LT INBD PCA. REPLACED LT IB AILERON ACTUATOR. OPS CHECK GOOD. NO LEAKS. CTR HYD PRESSURE CKS NORMAL
